Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 8, Pages 73–82 (Mi zvmmf10763)  

This article is cited in 3 scientific papers (total in 3 papers)

A hybrid difference scheme under generalized approximation condition in the space of undetermined coefficients

A. I. Lobanov, F. Kh. Mirov

Moscow Institute of Physics and Technology, Dolgoprudnyi, Russia

Abstract: Construction of difference schemes of high approximation orders for hyperbolic problems is still an important problem. For the construction of grid-characteristic methods, difference schemes were earlier analyzed in the space of undetermined coefficients, where the coefficients of high order derivatives in the first differential approximation of the difference scheme were used as the objective function to be minimized. Other reasonable functionals in the space of undetermined coefficients that are linear in the coefficients of the scheme may be used. By solving a linear programming problem, difference schemes meeting various conditions can be chosen. An example of the linear functional related to the approximation properties of the problem is discussed. It is proposed to call it the generalized approximation condition. Based on this condition, a difference scheme of a novel class is built that has no analogs in the literature. The presentation uses the transport equation with a constant coefficient as an example.

Key words: linear transport equation, difference scheme, hybrid scheme, linear programming problem, complementary slackness conditions, monotonic scheme, Lagrange multipliers.

DOI: https://doi.org/10.31857/S004446690002002-3

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:8, 1270–1279

Bibliographic databases:

UDC: 519.63
Received: 05.03.2018

Citation: A. I. Lobanov, F. Kh. Mirov, “A hybrid difference scheme under generalized approximation condition in the space of undetermined coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 58:8 (2018), 73–82; Comput. Math. Math. Phys., 58:8 (2018), 1270–1279

Citation in format AMSBIB
\Bibitem{LobMir18}
\by A.~I.~Lobanov, F.~Kh.~Mirov
\paper A hybrid difference scheme under generalized approximation condition in the space of undetermined coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 8
\pages 73--82
\mathnet{http://mi.mathnet.ru/zvmmf10763}
\crossref{https://doi.org/10.31857/S004446690002002-3}
\elib{https://elibrary.ru/item.asp?id=36283427}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 8
\pages 1270--1279
\crossref{https://doi.org/10.1134/S0965542518080134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447951800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053886746}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10763
  • http://mi.mathnet.ru/eng/zvmmf/v58/i8/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Lobanov, F. Kh. Mirov, “Raznostnye skhemy dlya uravneniya perenosa so stokom na osnove analiza v prostranstve neopredelennykh koeffitsientov”, Matem. modelirovanie, 32:9 (2020), 53–72  mathnet  crossref
    2. D. V. Sadin, “Analiz dissipativnykh svoistv gibridnogo metoda krupnykh chastits dlya strukturno slozhnykh techenii gaza”, Kompyuternye issledovaniya i modelirovanie, 12:4 (2020), 757–772  mathnet  crossref
    3. A. I. Lobanov, F. Kh. Mirov, “Ispolzovanie raznostnykh skhem dlya uravneniya perenosa so stokom pri modelirovanii energosetei”, Kompyuternye issledovaniya i modelirovanie, 12:5 (2020), 1149–1164  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021